# SDR SWAA950479

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND BELTFRAME CRACKED 17 BELOW FLOORBEAM AT BS 328, RIGHT SIDE BETWEEN S20 AND 21R.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
